Medical questions & health advice by board certified doctors
"I've been having random anger outbreaks, I get red, start breathing heavily, and shake. What should I do?"
i start shaking really bad, and i cant controal it
This sounds like a highly unpleasant situation, and I'm sure it is bothering you quite a lot. The best place to start is with a visit to your primary care physician. He or she can talk with you more about these episodes. It will be important to know how often you have been getting them, any specific triggers you can recall, and any associated symptoms. A thorough physical exam and review of your health history, family history, and medications will also be very important. Without having any information from you about your age and general health history, it seems that your symptoms fit into one of two categories, either a change in your physical health or a change in your mental health. There are some diseases that can cause random anger outbursts like this (typically associated with changes in various hormone levels), and your doctor can review some of your other symptoms to see if they seem to fit one of these patterns. If so, additional laboratory testing may be required. If there is no suggestion of a change in your physical health, then it would definitely be a good idea for you to see a mental health specialist. Whatever is causing these changes, they are clearly having a deleterious effect on your life and it is important to get to the bottom of a diagnosis so you can start treatment of some kind.
Need more info?See a primary care-doctor today
Zocdoc Answers is for general informational purposes only and is not a substitute for professional medical advice. If you think you may have a medical emergency, call your doctor (in the United States) 911 immediately. Always seek the advice of your doctor before starting or changing treatment. Medical professionals who provide responses to health-related questions are intended third party beneficiaries with certain rights under Zocdoc’s Terms of Service.